# SDR DALA2023030601633

- Difficulty date: March 2, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 71,621 hours, 28,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9834696) DURING INSPECTION FOUND L1 DOOR EMERGENCY LIGHT OUTSIDE INOP. REMOVED AND REPLACED EMERGENCY LIGHT. OPS CHECK GOOD IAW B737 AMM 33-51.
